MathSciNet Relay Station
MathSciNet bibliographic data
MR2268236 (2008d:60102) 60J45 (60J35 60J75)
Hu, Jiaxin; Kumagai, Takashi Nash-type inequalities and heat kernels for non-local Dirichlet forms. Kyushu J. Math. 60 (2006), no. 2, 245–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement